Alert archive / New Jersey / Coastal Flood Warnings in 2011

Coastal Flood Warning 3, NWS Philadelphia/Mount Holly

April 17, 2011Delaware County, Philadelphia County, Pennsylvania; 4 counties in New Jersey

NWS Philadelphia/Mount Holly issued this coastal flood warning at Apr 17, 2011, 9:51 AM EDT for Delaware County, Philadelphia County, Pennsylvania; 4 counties in New Jersey. It took effect at Apr 17, 2011, 11:00 AM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2011, 9:51 AM EDT (13:51 UTC)
In effect from
Apr 17, 2011, 11:00 AM EDT
Expired
Apr 17, 2011, 2:01 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Delaware County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 50 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 1.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -191 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-191 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WHUS41 KPHI 171351
CFWPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 AM EDT SUN APR 17 2011

MDZ008-012-015-019-020-171500-
/O.EXP.KPHI.CF.W.0002.000000T0000Z-110417T1400Z/
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
951 AM EDT SUN APR 17 2011

...COASTAL FLOOD WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

THE COASTAL FLOOD WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING. 

TIDE LEVELS HAVE DROPPED THIS MORNING WITH THE PASSAGE OF HIGH
TIDE AND NO ADDITIONAL TIDAL FLOODING IS ANTICIPATED.

$$

NJZ015-017>019-PAZ069>071-172000-
/O.NEW.KPHI.CF.W.0003.110417T1500Z-110417T2000Z/
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS-DELAWARE-
PHILADELPHIA-
951 AM EDT SUN APR 17 2011

...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD WARNING...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON.

* COASTAL FLOODING...MINOR TIDAL FLOODING IS LIKELY AND MODERATE
  TIDAL FLOODING IS POSSIBLE AROUND THIS AFTERNOON'S HIGH TIDE.  

* TIMING...HIGH TIDE ON THE DELAWARE RIVER AT PHILADELPHIA OCCURS
  AT 139 PM EDT WITH AN EXPECTED LEVEL BETWEEN 9.0 AND 9.5 FEET.   

* IMPACTS...NUMEROUS ROADWAYS MAY FLOOD AND PROPERTY DAMAGE MAY
  OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

&&

$$

DEZ001-NJZ016-171800-
/O.NEW.KPHI.CF.Y.0011.110417T1400Z-110417T1800Z/
NEW CASTLE-SALEM-
951 AM EDT SUN APR 17 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* COASTAL FLOODING...MINOR TIDAL FLOODING IS ANTICIPATED AROUND
  THE TIME OF THIS MORNING'S HIGH TIDE. 

* TIMING...HIGH TIDE AT REEDY POINT, DELAWARE OCCURS AT 1107 AM
  THIS MORNING.  

* IMPACTS...LOCALIZED ROADWAY FLOODING IS ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$
2 follow-up statements
209 
WHUS41 KPHI 171640
CFWPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1240 PM EDT SUN APR 17 2011

DEZ001-NJZ016-171745-
/O.CAN.KPHI.CF.Y.0011.000000T0000Z-110417T1800Z/
NEW CASTLE-SALEM-
1240 PM EDT SUN APR 17 2011

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
COASTAL FLOOD ADVISORY. 

HIGH TIDE HAS PASSED AND MINOR TIDAL FLOODING IS NO LONGER EXPECTED.

$$

NJZ015-017>019-PAZ069>071-172000-
/O.CON.KPHI.CF.W.0003.000000T0000Z-110417T2000Z/
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS-DELAWARE-
PHILADELPHIA-
1240 PM EDT SUN APR 17 2011

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* COASTAL FLOODING...MINOR TIDAL FLOODING IS LIKELY AND MODERATE 
  TIDAL FLOODING IS POSSIBLE AROUND THIS AFTERNOON'S HIGH TIDE. 

* TIMING...HIGH TIDE ON THE DELAWARE RIVER AT PHILADELPHIA 
  OCCURS AT 139 PM EDT WITH AN EXPECTED LEVEL BETWEEN 9.0 AND 
  9.5 FEET. 

* IMPACTS...NUMEROUS ROADWAYS MAY FLOOD AND PROPERTY DAMAGE MAY 
  OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

&&

$$
848 
WHUS41 KPHI 171801
CFWPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
201 PM EDT SUN APR 17 2011


NJZ015-017>019-PAZ069>071-171915-
/O.CAN.KPHI.CF.W.0003.000000T0000Z-110417T2000Z/
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS-DELAWARE-
PHILADELPHIA-
201 PM EDT SUN APR 17 2011

...COASTAL FLOOD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
COASTAL FLOOD WARNING. 

COASTAL FLOODING CONDITIONS ARE NO LONGER ANTICIPATED SO THE
COASTAL FLOOD WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood warning went out at Apr 17, 4:52 AM EDT, 4 hours 59 minutes earlier.

Area forecast discussion, Apr 17, 4:52 AM EDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 AM EDT SUN APR 17 2011

.SYNOPSIS...
A WEAK AREA OF HIGH PRESSURE WILL BUILD INTO THE REGION TODAY.
A COLD FRONT WILL THEN MOVE INTO OUR REGION ON MONDAY NIGHT AND
THEN STALL NEARBY ON TUESDAY. THE STALLED FRONT WILL THEN MOVE
NORTHWARD AS A WARM FRONT LATE TUESDAY INTO WEDNESDAY. ANOTHER
LOW IS FORECAST TO MOVE ACROSS THE SOUTHEASTERN CANADA ON
WEDNESDAY NIGHT INTO THURSDAY PULLING YET ANOTHER COLD FRONT
THROUGH OUR REGION. HIGH PRESSURE WILL THEN RETURN FOR THURSDAY
AND FRIDAY. ANOTHER SYSTEM MAY AFFECT THE REGION AROUND THE END
OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE HEAVY RAIN AND THUNDERSTORMS HAVE MOVED OUT OF THE AREA AND WE
HAVE CANCELLED THE FLOOD WATCH, AS NO ADDITIONAL FLOODING IS
EXPECTED. HOWEVER, THERE ARE STILL SEVERAL STATEMENTS AND FLOOD
WARNINGS IN EFFECT. PLEASE CHECK OUR WEBSITE FOR UPDATES AND THE
LATEST FORECASTS ON THE AREA CREEKS, RIVERS AND STREAMS.

THE SURFACE LOW HAS PASSED TO OUR NORTH AND THE COLD FRONT HAS
MOVED OFFSHORE. PRECIPITATION HAS MOSTLY ENDED WITH ONLY SOME
SHOWERS MOVING THROUGH THE AREA. MOST AREAS SHOULD DRY OUT TODAY
ALTHOUGH WE MAY SEE A FEW MORE SHOWERS MOVE THROUGH THIS AFTERNOON
AS A SHORTWAVE CROSS THE AREA. SKIES WILL BECOME LESS CLOUDY
TODAY, ESPECIALLY ACROSS THE SOUTHERN AREAS AND THIS SHOULD ALLOW
FOR TEMPERATURES TO RISE INTO THE 60S, WITH 50S ACROSS THE HIGHER
ELEVATIONS.

WINDS HAVE COME AROUND TO THE WEST AND HAVE BEEN FAIRLY LIGHT
OVERNIGHT. GUIDANCE INDICATES A GOOD PUSH OF COLD AIR ALOFT ACROSS
THE REGION AND WINDS SHOULD MIX DOWN TO THE SURFACE A BIT WITH
GUSTS IN THE 30-35 MPH RANGE. TOSSED AROUND THE IDEA FOR A WIND
ADVISORY FOR TODAY BUT IT DOESN'T LOOK LIKE THE GUSTY WINDS ALOFT
WILL REALLY GET A CHANCE TO MIX DOWN EFFICIENTLY. HOWEVER, A FEW
GUSTS AROUND 40 MPH CAN NOT BE RULED OUT COMPLETELY, ESPECIALLY
ACROSS THE HIGHER TERRAIN FOR TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
TONIGHT, ANY LIGHT SHOWERS SHOULD DISSIPATE AS THE SHORTWAVE
MOVES OFF TO THE EAST DURING THE EVENING. BEHIND THE EXITING
SHORTWAVE,THE UPPER LEVEL PATTERN BECOMES QUITE ZONAL AND REMAINS
AS SUCH THROUGH TUESDAY.

AT THE SURFACE, A WEAK RIDGE OF HIGH PRESSURE WILL QUICKLY MOVE
ACROSS THE AREA LATE SUNDAY AS A COLD FRONT DROPS DOWN FROM THE
NORTHWEST. WITH THE ZONAL FLOW IN PLACE THERE REALLY IS NOTHING TO
MAKE THE FRONT MOVE OFF TO THE SOUTHEAST AND IT ESSENTIALLY
BECOMES A STATIONARY FRONT ACROSS OUR AREA. WAVES OF LOW PRESSURE
LOOK TO RIDE ALONG THE STALLED BOUNDARY BRINGING US UNSETTLED
WEATHER FOR TUESDAY. WE HAVE INCLUDED CHC/SCHC POPS FOR MONDAY
NIGHT WITH THE ARRIVAL OF THE FRONT AND THEN CONTINUED THEM INTO
TUESDAY AS THE BOUNDARY REMAINS ACROSS OUR AREA. WE HAVE ADDED
SOME THUNDER TO TUESDAY AFTERNOON AS SOME CONVECTION MAY FORM AS
THE FRONT STARTS TO PUSH ITS WAY NORTHWARD. THERE ARE STILL SOME
TIMING AND PLACEMENT CONCERNS WITH THIS FEATURE AND AS A RESULT,
WE HAVE, LOWER THAN AVERAGE CONFIDENCE AT THIS TIME.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THIS TIME FRAME APPEARS TO BE UNSETTLED BUT WILL ALSO FEATURE A
WARM UP AROUND WEDNESDAY. AS THE RIDGING NEAR THE WEST COAST
BREAKS DOWN, THE FLOW IS FORECAST TO BECOME GENERALLY ZONAL ACROSS
THE U.S. THIS MAY THEN TRY TO AMPLIFY SOME TOWARD THE END OF THE
PERIOD AS TROUGHING MAY DIG ACROSS THE WEST AND ALSO THE MIDWEST.
HPC UTILIZED AN EVEN BLEND OF THE GFS/ECMWF THROUGH THURSDAY, THEN
BLENDED IN AN INCREASING PERCENTAGE OF THE ECMWF ENSEMBLE MEAN.
THIS IS TO PARTIALLY CORRECT FOR THE GENERAL FAST BIAS OF THE GFS
AND ITS ENSEMBLE MEMBERS. WE INITIALIZED THE DATABASE WITH HPC
GUIDANCE THAN MADE SOME TWEAKS BASED ON ADDITIONAL COLLABORATION.

BASED ON THE ABOVE, A WARM FRONT IS FORECAST TO BE SITTING MOSTLY
ACROSS OUR SOUTHERN ZONES TUESDAY NIGHT WHICH THEN LIFTS NORTHWARD
WEDNESDAY. THIS WILL PLACE MOST OF THE CWA IN THE WARM SECTOR WITH
A RATHER WARM SOUTHWEST FLOW OCCURRING FOR A TIME WEDNESDAY. THERE
IS SOME UNCERTAINTY WITH THE DEGREE OF SHOWERS OR A PERIOD OF RAIN
BECOMING STRETCHED WEST TO EAST NORTH OF THE WARM FRONT. FOR NOW,
WE KEPT POPS IN THE CHC TO SLIGHT CHC RANGE WITH THE HIGHEST
VALUES ACROSS THE FAR NORTH TUESDAY NIGHT INTO WEDNESDAY, WITH THE
POPS THEN ERODING FROM SOUTH TO NORTH WEDNESDAY MORNING. THIS
PRECIPITATION MAY BE TIED TO ANY CONVECTIVE ACTIVITY WELL TO OUR
WEST AS IT ROLES EASTWARD, SO FOR NOW WE WILL GO WITH SHOWERS
INSTEAD OF RAIN. IN THE WARM SECTOR WEDNESDAY, STRONG WAA IS
FORECAST TO BOOST 850 MB TEMPERATURES TO NEAR +18C. THIS ALONG
WITH AT LEAST SOME SUNSHINE AND INCREASED MIXING SHOULD ALLOW
HIGHS TO NEAR 80 DEGREES SOUTH OF THE WARM FRONT ESPECIALLY FROM
THE I-95 CORRIDOR ON EASTWARD /COOLER ALONG THE COAST THOUGH AS
THE SURFACE WINDS MAY BE TO SOUTHERLY FOR AWHILE/.

AS LOW PRESSURE TRACKS ACROSS SOUTHEASTERN CANADA WEDNESDAY NIGHT
INTO THURSDAY, ITS COLD FRONT SWEEPS THROUGH OUR AREA. GIVEN THE
WARM AIRMASS AHEAD OF THIS BOUNDARY ALONG WITH THE MOISTURE
RETURN, WE WILL CONTINUE TO INCLUDE A CHC OF THUNDER WEDNESDAY
AFTERNOON AND EVENING. AS A STRONG SURFACE HIGH THEN SLIDES ACROSS
SOUTHERN CANADA, IT SHOULD TEND TO BUILD DOWN INTO THE MID
ATLANTIC STATES ALLOWING THE AFOREMENTIONED COLD FRONT TO BE
PUSHED WELL TO OUR SOUTH. A COOLER AIRMASS WILL ACCOMPANY THIS
SURFACE HIGH AND ULTIMATELY WE MAY HAVE A LIGHT ONSHORE FLOW
OCCURRING LATE THURSDAY AND FRIDAY. AS THE SURFACE HIGH SLIDES OFF
THE NEW ENGLAND COAST FRIDAY NIGHT AND SATURDAY, LOW PRESSURE
SHOULD BE QUICKLY MOVING ACROSS THE GREAT LAKES REGION. ITS
ASSOCIATED WARM FRONT WILL BE MAKING ITS WAY INTO OUR AREA
SATURDAY WITH THE CHC OF SHOWERS /OVERRUNNING RAIN?/. WE STARTED
TO INCREASE THE POPS FRIDAY AND CONTINUED THAT SATURDAY. THERE
HOWEVER IS SOME UNCERTAINTY ON THE TIMING ESPECIALLY WITH THE
MOSTLY ZONAL FLOW REGIME, THEREFORE KEPT POPS IN THE LOW CHC
RANGE. AS FOR TEMPERATURES, WE GENERALLY FOLLOWED HPC WITH MAINLY
MINOR TWEAKS.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE CIGS/VSBYS HAVE IMPROVED RAPIDLY BEHIND THE COLD FRONT WHICH
CROSSED THE AREA SAT NIGHT. FLYING CONDITIONS ARE BEGINNING MOSTLY
VFR NOW...THE WINDS HAVE YET TO INCREASE AS EARLIER EXPECTED. I WILL
INDICATE THE WINDS INCREASING AFTER DAWN WITH GUSTS OVER 20 KNOTS
FOR THE BALANCE OF THE DAY. SKIES WHICH ARE MOSTLY CLOUDY AS OF 06Z
WILL BECOME MAINLY CLR BY DAWN IN MOST AREAS. THERE WILL BE SOME
MORE CLOUDINESS THIS AFTERNOON...WHICH WILL BE REFLECTED IN THE 12Z
TAFS. SKIES WILL BECOME MOSTLY CLR TONIGHT.

HIGH PRESSURE WILL PASS TO THE EAST MON AND THE NEXT WEATHER SYSTEM
WILL APPROACH FROM THE WEST. A WARM FRONT AHEAD OF THE SYSTEM WILL
BRING INCREASING CLOUDS MON WHICH WILL REMAIN INTO TUE. SHOWERS MAY
OCCUR MON EVENING AND TUE. MOSTLY VFR CONDITIONS EXPECTED UNTIL TUE
MORNING WHEN SOME MVFR CIGS MAY ARRIVE.

&&

.MARINE...
GALES HAVE DIMINISHED ON THE WATERS AND THE GALE FLAG WILL COME DOWN
ON THE OCEAN WITH THE 400 AM CWF ISSUANCE. WINDS WILL STILL BE GUSTY
TODAY...SO A SCA FLAG WILL BE ISSUED FOR THE WATERS TODAY. IT WILL
CONTINUE ON DEL BAY UNTIL THIS EVENING (WHEN THE GUSTS SUBSIDE) AND
UNTIL EARLY MORNING MON (WHEN THE SEAS SUBSIDE).

HIGH PRESSURE WILL GRADUALLY BUILD IN TODAY THROUGH MONDAY AND THEN
PASS EAST. THE NEXT SYSTEM MAY BRING MORE SCA CONDITIONS MON NIGHT
AND TUE AS A WARM FRONT BEGINS TO APPROACH FROM THE SOUTH.

&&

.TIDES/COASTAL FLOODING...
TIDAL FLOODING HAS ENDED ALONG THE DELAWARE RIVER. THE GAGE AT
PHILADELPHIA HAS FALLEN BACK BELOW FLOOD STAGE. THE COASTAL FLOOD
WARNING HAS BEEN CANCELED.

THE COASTAL FLOOD WARNING FOR THE CHESAPEAKE WILL CONTINUE
THROUGH THE PRESENT HIGH TIDE CYCLE. MODERATE TIDAL IS BEING
OBSERVED AT CAMBRIDGE, MD AND WILL CONTINUE THROUGH THE MORNING.
THE NEXT HIGH TIDE IS NOT EXPECTED TO PRODUCE TIDAL FLOODING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...COASTAL FLOOD WARNING UNTIL 10 AM EDT THIS MORNING FOR MDZ008-
     012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT MONDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ430-
     431.

&&

SYNOPSIS...MEOLA
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...GORSE
AVIATION...O'HARA
MARINE...O'HARA
TIDES/COASTAL FLOODING...O'HARA
Hazardous weather outlook, Apr 17, 4:54 AM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 AM EDT SUN APR 17 2011

DEZ001>004-NJZ001-007>010-012>027-PAZ054-055-060>062-067>071-180900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
454 AM EDT SUN APR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-180900-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
454 AM EDT SUN APR 17 2011

...COASTAL FLOOD WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-180900-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
454 AM EDT SUN APR 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-180900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
454 AM EDT SUN APR 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 8:08 PM EDTAreal Flood WarningPHIBucks, Delaware, Montgomery, Philadelphia8 hr
Apr 16, 9:11 PM EDTSevere Thunderstorm WarningPHIChester64 min
Apr 16, 9:18 PM EDTRiver Flood WarningPHIChester11 hr
Apr 16, 9:32 PM EDTRiver Flood WarningPHIDelaware6 hr
Apr 16, 9:49 PM EDTSpecial Weather StatementPHIBerks, Lehigh56 min
Apr 16, 11:09 PM EDTRiver Flood WarningPHIBucks13 hr
Apr 16, 11:11 PM EDTRiver Flood WarningPHIMontgomery6 hr
Apr 17, 1:05 AM EDTAreal Flood WarningPHIBerks5 hr
Apr 17, 3:56 AM EDTAreal Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia6 hr
Apr 17, 6:07 AM EDTAreal Flood WarningPHIChester3 hr
Apr 17, 6:37 AM EDTRiver Flood WarningPHIChester, Delaware7 hr
Apr 16, 8:38 PM EDTSevere Thunderstorm WarningPHICumberland52 min
Apr 16, 8:46 PM EDTSpecial Marine WarningPHI59 min
Apr 16, 9:39 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Ocean51 min
Apr 16, 10:09 PM EDTAreal Flood WarningPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean6 hr
Apr 16, 10:19 PM EDTSpecial Weather StatementPHIMonmouth, Ocean41 min
Apr 16, 11:21 PM EDTRiver Flood WarningPHIMorris, Somerset42 hr
Apr 17, 12:04 AM EDTRiver Flood WarningPHIMorris, Passaic42 hr
Apr 17, 12:37 AM EDTSmall Craft AdvisoryPHI34 hr
Apr 17, 12:40 AM EDTRiver Flood WarningPHIPassaic69 hr
Apr 17, 12:45 AM EDTRiver Flood WarningPHIMercer10 hr
Apr 17, 12:50 AM EDTRiver Flood WarningPHIHunterdon, Somerset6 hr
Apr 17, 12:50 AM EDTRiver Flood WarningPHISomerset11 hr
Apr 17, 12:50 AM EDTRiver Flood WarningPHIMiddlesex, Somerset23 hr
Apr 17, 12:50 AM EDTRiver Flood WarningPHIMiddlesex, Somerset23 hr
Apr 17, 3:03 AM EDTRiver Flood WarningPHIEssex, Morris, Passaic5 days
Apr 17, 3:03 AM EDTRiver Flood WarningPHIEssex, Passaic5 days
Apr 17, 3:19 AM EDTRiver Flood WarningPHIMorris, Passaic43 hr
Apr 17, 3:19 AM EDTRiver Flood WarningPHIBergen, Morris, Passaic32 hr
Apr 17, 3:19 AM EDTRiver Flood WarningPHIMorris32 hr
Apr 17, 3:19 AM EDTRiver Flood WarningPHIMorris49 hr
Apr 17, 5:39 AM EDTRiver Flood WarningPHISomerset38 hr
Apr 17, 8:39 AM EDTRiver Flood WarningPHIBurlington30 hr
Apr 17, 9:51 AM EDTCoastal Flood AdvisoryPHISalem3 hr

Nearby

Coastal Flood Warnings in New Jersey, 2011Coastal Flood Warnings in Pennsylvania, 2011Every coastal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.